# SDR DXTA200501081

- Difficulty date: November 12, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF A STRONG UNDESCRIBABLE ODOR IN COCKPIT, ODOR WAS NOT PRESENT DURING PREFLIGHT WITH APU RUNNING & BLEED AIR ON (APU WAS ON FOR 30 MIN) DID NOT ODOR LIKE ELECTRICAL, FUEL, OIL OR ENVIRONMENTAL ODOR PROBLEMS.  DID NOTICE A FLICKER OF LIGHT ON THE MASTER CAUTION PANEL JUST BEFORE ODOR IN COCKPIT.  DO NOT KNOW WHICH LIGHT, BUT IT WAS NEAR THE OIL FILTER BYPASS LIGHT.  ODOR PROBLEMS.  REMOVED APU OIL LEVEL SWITCH, CLEANED AND REINSTALLED.  SERVICED APU OIL LEVEL AND OPS CHECK GOOD.  REF 560XL MM 12-11-03, 49-10-00 (RE 100XL MM).  REMOVED AND CLEANED COALESCER SOCK.  REINSTALLED REF 560XL MM 21-51-00.  OPS AND LEAK CHECK GOOD.  NO FOUL SMELL NOTED.
